# SDR CHQA200900019

- Difficulty date: January 15, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N469SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 16,556 hours, 14,041 cycles
- Engine: Ge CF343B1
- Engine time: 16,552 hours, 14,039 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 600332801001
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5614, IAH TO AEX - SHORTLY AFTER TAKEOFF THE FLIGHT CREW HEARD A VIBRATING UNSECURED ACCESS DOOR NEAR THE COCKPIT ON THE RIGHT SIDE, AND A STALL FAIL MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE OXYGEN SERVICE DOOR OPEN AND INSPECTED THE AREA FOR DAMAGE WITH NONE FOUND.  THE DOOR WAS SECURED CLOSED AND THE AIRCRAFT RELEASED FOR SERVICE.
